# SDR AALA994120

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 764
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STA 764 HAS CORROSION REMOVAL ON UPPER SURFACE.  REMAINING IS BEYOND SRM LIMITS. BLENDED OUT CORROSION AND REFINISHED THE SURFACE PER SRM.  THE BLEND REPAIR IS SATISFACTORY FOR CONTINUED SER SERVICE AS NOTED CONDITION.  TST:   49,449 HOURS.  CYCLES:  5,146.  (X)
